# SDR ASAA2023062543715

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 39,419 hours, 12,550 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECHNICAL SERVICES RECEIVED EXCEEDANCE R06 REPORT POSSIBLE EGT EXCEEDANCE ON TAKEOFF FOR #2 ENGINE. GROUNDED - YES. CONFIRMED ENG # 2 EGT TEMP EXCEEDANCE PER TASK 71-00-00-740-801-F00 EGT RED LIMIT PEAK 969.0 C RED 950.0 C FOR DURATION OF 37.2 SEC. PERFORMED INSPECTION TASK 71-00-00-800-804-F00. PLACED ON PLT DEFERRAL FOR 75 FLIGHT HOURS IAW SUBTASK B737-900 AMM 71-00-00-210-033-F00.
